I'm on my 3rd week of taking Levora and I was suppose to get my period a couple of days ago. The first week of taking it I would take it in time everyday but the second week I would be a couple hours late to take it because of my crazy work hours. We did not use a condom once and I took plan b the next day cause I wasn't sure if my birth control would work because I took it late for a couple of days. I was suppose to get my period a couple of days ago. Should I be worried? I'm having some cramping and other period symptoms I normally get but no period.
No responses have yet been posted. Add your response to this question.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2011 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 12 Aug 2015 • 1 answer
Posted 15 Dec 2015 • 2 answers
Posted 1 day 7 hours ago • 0 answers